# SDR ABXA20250116014

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 91,374 hours, 15,006 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Fuel
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK GROUND CREW REPORTED FUEL LEAKING FROM #2 ENGINE A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC. MTX THEN RAN ENGINE AND PERFORMED POWERPLANT TEST NO 3. IAW B767 AMM 71-00-00. FUEL LEAK STOPED. NO DEFECTS NOTED AT THIS TIME. A/C REMAINS NO ETOPS.MTX RETURNED AC TO SERVICE.
